# SDR AALA202012219038

- Difficulty date: December 18, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 3,678 hours, 1,126 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 66536105
- Part serial: M8443
- Condition: Unlaced
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  BAG LACING ON RAFT NOT ATTACHED TO PULL ROPE.  REPLACED RAFT WITH SERVICEABLE UNIT, IAW AMM 25-66-41.
